# SDR TAOA069703

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT INSPECTION AT LGA OFF FLT 6540 DCA-LGA, THE RIGHT OVERWING EMERGENCY EXIT LIGHT SIGN WAS FOUND INOPERATIVE.  REPLACED RIGHT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK.  OPERATIONAL CHECKED OK MM 33-50.  (M)
